# SDR IPXA12572952

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50164
- Condition: Corroded
- Location: Bs 1185 Rbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT STA 1185, RBL 60 CORROSION AROUND FASTENER HOLE.  REPLACED MAIN CARGO COMPARTMENT SEAT TRACK IAW DWG 144N5016-4, 144N5017-1 AND SRM 51-40-02.
